Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 273514, 6 pages
http://dx.doi.org/10.1155/2014/273514
Research Article

The Identification of Convex Function on Riemannian Manifold

1School of Computer and Information Technology, Liaoning Normal University, Dalian 116081, China
2State Key Laboratory for Novel Software Technology, Nanjing University, Nanjing 210093, China
3Department of Engineering, Faculty of Engineering and Science, University of Agder, Grimstad, Norway
4General Education Center (Kumamoto/Aso), Tokai University, Kumamoto, Japan

Received 30 December 2013; Accepted 26 February 2014; Published 7 April 2014

Academic Editor: Yuxin Zhao

Copyright © 2014 Li Zou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Z. Gao and S. T. Wang, “Minimum squared mean distance based on dimension reduction of riemannian manifold,” Computer Engineering and Applications, vol. 49, no. 2, pp. 198–202, 2013. View at Google Scholar
  2. D. Azagra, J. Ferrera, and F. López-Mesas, “Nonsmooth analysis and Hamilton-Jacobi equations on Riemannian manifolds,” Journal of Functional Analysis, vol. 220, no. 2, pp. 304–361, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. S. F. Li, Application of Lipschitz Condition in Convex Function, Chongqing University of Technology, 2011.
  4. Y. Y. Yan, Y. Shi, and F. Liu, “Constrained model predictive control on convex polyhedron stochastic linear parameter varying systems,” International Journal of Innovative Computing, Information & Control, vol. 9, no. 10, pp. 4193–4204, 2013. View at Google Scholar
  5. C. K. Ahn and P. S. K. New, “Energy-to-peak FIR filter design for systems with disturbance: a convex optimization approach,” International Journal of Innovative Computing Information & Control, vol. 9, no. 5, pp. 1987–1993, 2013. View at Google Scholar
  6. Y. S. Ledyacv and Q. J. Zhu, “Techniques for nonsmooth analysis on smooth manifolds i: local problems,” Lecture Notes in Control and Information Sciences, vol. 301, pp. 283–297, 2004. View at Publisher · View at Google Scholar
  7. Y. S. Ledyacv and Q. J. Zhu, “Techniques for nonsmooth analysis on smooth manifolds ii: deformat-ions and folws,” Lecture Notes in Control and Information Sciences, vol. 301, pp. 299–311, 2004. View at Publisher · View at Google Scholar
  8. D. Azagra, J. Ferrera, and F. López-Mesas, “Nonsmooth analysis and Hamilton-Jacobi equations on Riemannian manifolds,” Journal of Functional Analysis, vol. 220, no. 2, pp. 304–361, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. D. Azagra and J. Ferrera, “Proximal calculus on Riemannian manifolds,” Mediterranean Journal of Mathematics, vol. 2, no. 4, pp. 437–450, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. Y. Liu, S. H. Zhu, and G. Xiao, “Fritz John necessary optimality condition on Riemannian manifolds,” Journal of Liaoning Normal University, vol. 30, pp. 268–272, 2007. View at Google Scholar
  11. G. Xiao and S. Y. Liu, “Necessary optimality conditions of nondifferentiable multiobjective programming on Riemannian manifolds,” Journal of Jilin University Science Edition, vol. 46, no. 2, pp. 209–213, 2008. View at Google Scholar · View at Zentralblatt MATH
  12. J.-H. Wang, J.-C. Yao, and C. Li, “Gauss-Newton method for convex composite optimizations on Riemannian manifolds,” Journal of Global Optimization, vol. 53, no. 1, pp. 5–28, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. G. C. Bento, O. P. Ferreira, and P. R. Oliveira, “Unconstrained steepest descent method for multicriteria optimization on riemannian manifolds,” Science Citation Index, vol. 154, pp. 88–107, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. S. Lang, Analysis II, Addison-Wesley, 1969.
  15. W. W. Fu, Optimality Conditions on Riemannian Manifold of Nonsmooth Optimization, Liaoning Technical University, 2009.